# SDR QXEA200701775

- Difficulty date: December 2, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 1,729 hours, 1,653 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Mlg N21 Wheel
- Part time: 9,903 hours, 10,015 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HLN- FLIGHT 2321, RECEIVED A ANTI-SKID MESSAGE ON THE TAKEOFF.  ABORTED THE TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE PLACED THE SYSTEM ON MEL 32-40-2.  AIRCRAFT RETURNED TO SERVICE.  12/3 REPLACED THE WHEEL SPEED TRANSDUCER (NR 1), LT MLG AXLE, AND NR 1 WHEEL ASSEMBLY (BEARING FAILURE).  MEL CLEARED AND AIRCRAFT RETURNED TO SERVICE.
